T Nation

On Second Sustanon 250 Injection, Feel Garbage


#1

so i’ve started TRT due to low T that stemmed from a testicle problem which in turn caused testicular atrophy, but i am not feeling good like i was right after the first injection and awhile after that.
though it tapered off before the end of the second week, i thought i’d be feeling good after the second injection.

could this be due to the natural production shutdown kicking in? so before i had natural + external, and now i’m only working with the replacement which isn’t adequate?
could it somehow be due to the fluctuating nature of sustanon?
and should i change to the nebido 1000 option (as i think that’s the other option), and hope that works better? it may end up being cheaper than this too as i’m forking out the equivalent of $65 usd every few weeks for this which is insane.


#2

Where are you located?

What is your total protocol?
Doses in mg’s and timing.
No hCG?
No anastrozole?

You are probably suffering from increased E2 from T–>E2 conversion.
The higher your T dose, the more E2 created.

Post labs with ranges. Not just T!

Please do this reading.

Please read the stickies found here: About the T Replacement Category

  • advice for new guys
  • things that damage your hormones
  • protocol for injections
  • finding a TRT doc

Suggested:
50mg T cyp or eth injected twice a week
0.5mg anastrozole at time of injections
250iu hCG SC EOD to preserver testes and fertility


#3

i’m in New Zealand which has quite limited options, and my protocol is simply 250mg sustanon every 2 weeks and that’s it.
too much e2 is possible i guess, i was taking some DAA while on it which may have contributed to that too.
the last blood test i got was before the first injection a few weeks ago, but i don’t have the results on me but he said they were ‘normal’, and the testosterone was around 350 ng/dl when converted from nmol.

there’s a lot of information there thanks, i’ll try go through it though it’s hard to focus on things in this state.
i don’t think test E or C is available here. like i said the other option would be nebido.
i could ask him about hcg and estrogen blockers i guess, but if the prices would be similar to the sustanon i don’t even think i could afford it.


#4

Can you self inject the T? Inject twice a week for steadier levels.


#5

i will ask him.
i think i want to try the longer lasting TRT option though, i’ve heard it’s a better option than sustanon.
i’ll also ask about SERMs/AIs and possibly hCG.
i have a quick question, and it may be dumb but i haven’t seen the answer anywhere… if i take hCG while on TRT will it mean my natural production of testosterone will return, increasing my overall testosterone? thank u.


#6

In NZ as well - currently trialing Reandron/Nebido option, was the first option that was reccomended so unsure about all the options, but I do know you can get the gel/patches here as well but most people dont reccomend it due to poor uptake/skin problems

First problem I had was the specialist’s reluctance to start measuring any blood tests other than CBC, Testosterone and PSA.

I’ve had my first injection 3 weeks ago, and T levels are still very low - but specialist thinks they will go up after 2nd injection which is next week. I can only wait and let you know

If you stick with the sustanon surely you can self inject? With Reandron Im expected to go to the pharmacy and picked the T myself, so surely the pharmacy will see you the Sustanon - then you can self inject, KSman is right, low dosage injections more often. The half life is short, so 2 weeks is a bit long to wait for the next

Whats the price of sustanon? Reandron 1000mg I paid $15 for, then claim back from insurance

What I can advise if you do the Reandron is to check the blood often, the Dr will try to tell you its a once a 12 week injection - but many guys’ experiences will tell you otherwise, the half life is much shorter and the manafacturer specifies injections can be reduced to once every 6 weeks


#7

oh hey that’s cool, what a coincidence.
well i asked if the injections could be more frequent and he said that 250mg was the only dose or the only dose he could give or something.
if i stay on sustanon i guess i’ll have to ask if i can self-inject.
he also alluded to a ‘longer-lasting’ option which i assume is the reandron 1000 that you’re on as i believe that and sustanon are the only 2 forms of TRT available here.
by searching, i found that people had better experiences on reandron, as sutanon fluctuates too much, i guess due to the amount of esters involved.

i’m paying $90 NZD for each injection, which is outright criminal, but what other option is there i guess.
it’s through a private clinic, so no subsidization. my levels were not quite low enough to qualify for treatment through an endo (i didn’t see an endo but it costs like $500 just to see one and i’m pretty sure you need to demonstrate technically low t to have a chance), even though i display all the symptoms and have a testicular health condition which is the obvious cause of it.

thanks for the info i’ll bear that in mind. i still haven’t had a blood test since the first injection 2 weeks ago, i really ought to urge for another to be done.
are you also receiving any SERMs, AIs, or hCG? i wonder how hard it is to get these here.


#8

In theory, if you are able to buy the sustanon yourself, then even if the vial is for 250mg, you can just draw out less (say draw out half the liquid only which would be 125mg) and then inject half of the vial once a week rather than the full vial every fortnight, or a quarter of the vial twice per week etc. But it sounds like the clinic you are seeing already have the sustanon on site so there may not be an option for this.

I’m seeing a Urologist, my GP warned me off Endo’s, especially the free ones at the hospital - said the Endo’s are extremely reluctent to prescribe any form of TRT and you have to jump through many hoops to get it.

I’ve buying the Reandron from the pharmacy with a prescription and Reandron is fully funded.

I’m not on any SERM/AI/hCG atm - I’ve not asked about them, i took up the trial to see if a boost in T level will alleviate symptoms of low T for me. If it does work, then I will make a push for hCG and possibly AI if I can see sub optimal E2 level. But the Urologist doesn’t even want to test E2 so its a challenge - there are E2 reducing supplements you can buy off the shelf here but they are limited in strength and may only help to reduce E2 slightly


#9

I was in the same spot as you. need to inject twice a week to feel the benift, I started with once a week of 125mg Sustanon felt good but a while later I started crashing at day 5-6. I changed to injecting every 3 followed by 4 days to keep my T levels stable through the week. This CAN be achieved with sustanon 250.

Go through the protocol for injections sticky It will help a lot.

I would avoid Nebido as it will cause huge spikes and drops… tried it also it was hell.


#10

Depends on age and whether one’s problem is pituitary, testes or both.
In my case, hCG increased TT by 17%. Some young guys who are secondary could get good T production with hCG.

Have you studied the stickies?


#11

many?most of those cases are associated with thyroid problems that change skin properties.
This thread has not addressed thyroid issues.


#12

Hey mate, any progress?

Update from my side - it looks like Nebido is not working well for me, after my second injection I felt amazing in the first week, large energy boost - always a high feeling, increased gym recovery time, improvements in memory etc, but then in week 2 90% of the week’s 1 amazing feeling was gone.

Was only able to get first bloods again in week 3, which is week 9 after the first injection and week 3 after the 2nd injection. T levels came back at 16nmol (ref 8-29, average for healthy male at same age is 25nmol)

So with 2 Nebido injections in my system and these injections are supposed to last 12 weeks the best number I’ve had is only 16nmol, which is about 9-10nmol under my ideal number. I’m sure my T levels must have been much higher 1 week after the second injection but I wasnt able to get the tests done, I can only guess that because of the way I felt.

I’ll keep checking the T levels now every week for the next 8 weeks to track how it changes over time, but this result is suggesting Nebido may not be working that well for me - the Dr is not open to injecting Nebido any more than once per 8 weeks and my bloods suggest that my T levels are dropping like a rock just 2 weeks after the injection… so Dr suggested if Nebido isnt working we can try Sustanon 250 and he was open to injecting once a week.